Vol. 112, No. 1, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
Author Index
To Appear
ISSN: 0030-8730
de Rham theorem with cubical forms

Bohumil Cenkl and Richard D. Porter

Vol. 112 (1984), No. 1, 35–48

With a simplicial complex X there is associated a commutative differential graded algebra of polynomial differential forms T(X) together with a filtration T,q(X) T,q+1(X) in each degree . T,q(X) is a differential graded module over the subring of the rationals Z[1
q]. The deRham theorem for such a complex T(X) is proved. We have demonstrated elsewhere that the refined deRham complex T(X) makes it possible to substantially refine most of the results of the rational homotopy theory. In particular we defined the homotopy category of C-N spaces which is equivalent to an algebraic homotopy category of (N 1) connected free commutative differential graded algebras over the integers, satisfying a simple algebraic condition on cohomology.

Mathematical Subject Classification 2000
Primary: 55N10
Secondary: 55U15, 58A12, 58C35
Received: 13 March 1979
Revised: 16 February 1983
Published: 1 May 1984
Bohumil Cenkl
Richard D. Porter